# SDR AALA202504029093

- Difficulty date: March 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 40,021 hours, 17,200 cycles
- Engine: Cfmint CFM567B242
- Engine time: 40,021 hours, 17,200 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3400507050
- Part serial: VZ7017
- Condition: Leaking
- Location: Engine
- Part time: 40,021 hours, 17,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IMMEDIATELY AFTER ROTATION NOTICED A STRONG BURNT OIL SMELL COMING FROM THE FLIGHT DECK GASPERS. ODOR DISSIPATED AFTER THREE MINUTES. NO ACTION WAS TAKEN. FLIGHT CONTINUED NORMALLY.  MAINTENANCE FOUND RIGHT ENGINE TRANSFER GEARBOX LEAKING. REPLACED GEARBOX PER AMM 72-62-00.
